Follow
Nikos Frantzikinakis
Nikos Frantzikinakis
Professor of Mathematics, University of Crete
Verified email at math.uoc.gr - Homepage
Title
Cited by
Cited by
Year
Higher order Fourier analysis of multiplicative functions and applications
N Frantzikinakis, B Host
Journal of the American Mathematical Society 30 (1), 67-157, 2017
89*2017
The logarithmic Sarnak conjecture for ergodic weights
N Frantzikinakis, B Host
Annals of Mathematics 187 (3), 869-931, 2018
772018
Polynomial averages converge to the product of integrals
N Frantzikinakis, B Kra
Israel Journal of Mathematics 148, 267-276, 2005
762005
Multiple recurrence and convergence for sequences related to the prime numbers
N Frantzikinakis, B Host, B Kra
Walter de Gruyter 2007 (611), 131-144, 2007
712007
Ergodic averages of commuting transformations with distinct degree polynomial iterates
Q Chu, N Frantzikinakis, B Host
Proceedings of the London Mathematical Society 102 (5), 801, 2011
68*2011
Some open problems on multiple ergodic averages
N Frantzikinakis
Bulletin of the Hellenic Mathematical Society 60, 41-90, 2011
572011
Multiple ergodic averages for three polynomials and applications
N Frantzikinakis
Transactions of the American Mathematical Society 360 (10), 5435-5475, 2008
512008
Convergence of multiple ergodic averages for some commuting transformations
N Frantzikinakis, B Kra
Ergodic Theory and Dynamical Systems 25 (3), 799-809, 2005
492005
Multiple recurrence and convergence for Hardy sequences of polynomial growth
N Frantzikinakis
Journal d'Analyse Mathématique 112 (1), 79-135, 2010
472010
The polynomial multidimensional Szemerédi theorem along shifted primes
N Frantzikinakis, B Host, B Kra
Israel Journal of Mathematics 194 (1), 331-348, 2013
442013
A Hardy field extension of Szemerédi's theorem
N Frantzikinakis, M Wierdl
Advances in Mathematics 222 (1), 1-43, 2009
422009
Equidistribution of sparse sequences on nilmanifolds
N Frantzikinakis
Journal d'Analyse Mathématique 109 (1), 353-395, 2009
392009
Ergodic averages for independent polynomials and applications
N Frantzikinakis, B Kra
Journal of the London Mathematical Society 74 (1), 131-142, 2006
392006
Random sequences and pointwise convergence of multiple ergodic averages
N Frantzikinakis, E Lesigne, M Wierdl
Indiana University Mathematics Journal, 585-617, 2012
322012
A multidimensional Szemerédi theorem for Hardy sequences of different growth
N Frantzikinakis
Transactions of the American Mathematical Society 367 (8), 5653-5692, 2015
312015
Sets of -recurrence but not -recurrence
N Frantzikinakis, E Lesigne, M Wierdl
Annales de l'institut Fourier 56 (4), 839-849, 2006
312006
Pointwise convergence for cubic and polynomial ergodic averages of non-commuting transformations
Q Chu, N Frantzikinakis
Ergodic Theory and Dynamical Systems 32 (3) , 877-897, 2010
30*2010
Furstenberg systems of bounded multiplicative functions and applications
N Frantzikinakis, B Host
International Mathematics Research Notices 2021 (8), 6077-6107, 2021
272021
Ergodicity of the Liouville system implies the Chowla conjecture
N Frantzikinakis
arXiv preprint arXiv:1611.09338, 2016
272016
Multiple correlation sequences and nilsequences
N Frantzikinakis
Inventiones mathematicae 202, 875-892, 2015
262015
The system can't perform the operation now. Try again later.
Articles 1–20